# SDR 05FDEA03729

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING O/B FLAP LOWER O/B SURFACES HAS DENTS.  FOUND DENTS AT X0F 775-781 TO BE WITHIN ALLOWABLE LIMITS IAW DC10 SRM 57-10-00 FIG 48 VOL 1.  FOUND DENT AT X0F 783-787 TO BE OUT OF LIMITS IAW DC10 SRM 57-10-00 FIG 48 VOL1.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER, MAT'L ID 2024-T3 .050   PO#505741.2 AND SHIMMED IAW DC10 SRM 57-10-00 FIG 85 VOL1.  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL 11 AND DC10 SRM 51-41-01 VOL.2.
